# SDR DALA1036239864

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Torsion Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND RT WING OTBD FLIGHT SPOILER TORSION BAR INBD FITTING IS BROKEN AT WING AFT SPAR.  R & R OTBD SPOILER INBD FITTING IAW SRM 51-30-2 51-30-5.
